Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Menopause

Lupus and Menopause

04/21/2010

Question:

I have Lupus and have started going through menopause. I have been experiencing extreme hot flashes. Twice, I have also been very sick for 3 days each time. I experience a very hot face with a very cold body and a low temp. I also feel lifeless with very little ability to even move about. My period is starting to coming at different times. This time 2x in one month. I have my period right now and experienced all the symptons stated above from the day after I got it until yesterday. I am currently on plaquenil, prednisone, oxy-contin, paroxetine, prilosec and xanax. Could any of these or the lupus combined with the menopause make these symptoms occur?

Answer:

As I'm sure you have guessed, the answer to your question is not easy. Your medical history complicates things significantly.

You need to make an appointment soon with your Rheumatologist and/or PCP and discuss these symptoms in detail.

For more information:

Go to the Menopause health topic, where you can:

Response by:

Cynthia B Evans, MD Cynthia B Evans, MD
Clinical Associate Professor of Obstetrics & Gynecology
College of Medicine
The Ohio State University